# SDR DALA2014090504917

- Difficulty date: September 6, 2013
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,270 hours, 18,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 620, BETWEEN STRINGERS 15-18L  MULTIPLE DENTS WERE FOUND.  REPAIRED IAW ER/A 513211-14, REV A, SECTION I.
